# SDR YENA201901020002

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 7018
- Aircraft time: 12,897 hours, 2,481 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 516, SFO-JFK. LTV FROM ROWS 18-29 LEFT-SIDE  INOP. NOTE : FLIGHT ATTENDANTS NOTICED A STRONG ODOR FOR A SHORT TIME BEFORE TV’S WHEN OUT. TURNED OFF SYS AND ODOR DID NOT RETURN LTV SYSTEM REMAINED OFF; PERFORMED TSM 24-00-00-810-823-A. NO DEFECTS NOTED. LTV ELECTRICAL ODOR INTEGRITY CHECK REQUIRED. ACCOMPLISHED ELECTRICAL INTEGRITY CHECK FOR LTV SYSTEM IAW AMM 44-20-00. FOUND BURNT CONNECTOR AT ROW 22ABC. REFER TO LOG PAGE 2554840-1 FOR CORRECTIVE ACTION. R & R BURNT SEAT TO SEAT HARNESS AT ROW 22ABC TO 23ABC IAW AMM 44-20-21. REQUIRES SSBX TO CLEAR ITEM.
